Alert archive / North Carolina / Red Flag Warnings in 2008
Red Flag Warning 1, NWS Raleigh, NC
NWS Raleigh, NC issued this red flag warning at Jan 1, 2008, 3:13 PM EST for 31 counties in North Carolina. It took effect at Jan 2, 2008, 9:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 1, 2008, 3:13 PM EST (20:13 UTC)
- In effect from
- Jan 2, 2008, 9:00 AM EST
- Expired
- Jan 2, 2008, 5:00 PM EST
- In force
- 8 hr
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.2 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1194 m above ground
- 0-6 km bulk shear
- 92 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 160 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
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
3 follow-up statements
000 WWUS82 KRAH 020851 RFWRAH RED FLAG WARNING NATIONAL WEATHER SERVICE RALEIGH NC 351 AM EST WED JAN 2 2008 ...WINDY AND VERY DRY AIR WILL RAISE THE THREAT FOR WILDFIRE TODAY... NCZ007>011-021>028-038>043-073>078-083>086-088-089-022200- /O.EXT.KRAH.FW.W.0001.080102T1400Z-080102T2200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 351 AM EST WED JAN 2 2008 ...RED FLAG WARNING NOW IN EFFECT FROM 9 AM THIS MORNING TO 5 PM EST THIS AFTERNOON... WITH THE ARRIVAL OF COLD AIR...BLUSTERY NORTHWEST WINDS WILL INCREASE TO BETWEEN 15 AND 25 MPH WITH GUSTS TO AROUND 30 MPH DURING TODAY. RELATIVE HUMIDITY WILL DROP TO AROUND 25 PERCENT. ANY FIRES THAT OCCUR MAY QUICKLY BURN OUT OF CONTROL...ESPECIALLY IN AREAS OF TALL GRASS AND LEAF LITTER. ANY BURNING SHOULD BE POSTPONED UNTIL THE DANGER SUBSIDES. IF YOU SPOT A FIRE NEAR YOUR LOCATION....CALL THE FIRE DEPARTMENT OR 911 IMMEDIATELY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ADVERSE CONDITIONS FOR FIRE CONTROL. $$
000 WWUS82 KRAH 021608 RFWRAH RED FLAG WARNING NATIONAL WEATHER SERVICE RALEIGH NC 1108 AM EST WED JAN 2 2008 ...WINDY AND VERY DRY AIR WILL RAISE THE THREAT FOR WILDFIRE TODAY... NCZ007>011-021>028-038>043-073>078-083>086-088-089-022200- /O.CON.KRAH.FW.W.0001.000000T0000Z-080102T2200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 1108 AM EST WED JAN 2 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM EST THIS AFTERNOON... RELATIVE HUMIDITY VALUES WILL FALL TO AROUND 25 PERCENT THIS AFTERNOON. THE LOW RELATIVE HUMIDITY COUPLED WITH BLUSTERY NORTHWEST WINDS BETWEEN 15 AND 25 MPH... WITH GUSTS UP TO 35 MPH... WILL CREATE ADVERSE FIRE BEHAVIOR TODAY. ANY BURNING SHOULD BE POSTPONED UNTIL THE DANGER SUBSIDES. IF YOU SPOT A FIRE NEAR YOUR LOCATION....CALL THE FIRE DEPARTMENT OR 911 IMMEDIATELY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE LIKELY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL CREATE ADVERSE CONDITIONS FOR FIRE CONTROL. $$ MWS
000 WWUS82 KRAH 022205 RFWRAH RED FLAG WARNING NATIONAL WEATHER SERVICE RALEIGH NC 505 PM EST WED JAN 2 2008 NCZ007>011-021>028-038>043-073>078-083>086-088-089-022315- /O.EXP.KRAH.FW.W.0001.000000T0000Z-080102T2200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 505 PM EST WED JAN 2 2008 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. $$ 21
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this red flag warning went out at Jan 1, 2:55 PM EST, 18 minutes earlier.
Area forecast discussion, Jan 1, 2:55 PM EST, 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 255 PM EST TUE JAN 1 2008 .SYNOPSIS...LOW PRESSURE OVER NEW ENGLAND AND STRONG HIGH PRESSURE OVER THE PLAINS WILL DRIVE MUCH COLDER AIR INTO THE REGION ON BRISK NORTHWEST WINDS TONIGHT THROUGH WEDNESDAY. HIGH PRESSURE WILL SETTLE OVER THE AREA THURSDAY AND FRIDAY. && .NEAR TERM /THROUGH WEDNESDAY/... AS OF 200 PM TUESDAY...A VERY COLD AND BLUSTERY WEATHER PATTERN SETTING UP FOR ALL OF CENTRAL NC FOR THE NEXT FEW DAYS. VERY DRY AIR WITH DWPTS FALLING WELL INTO THE TEENS HAS BEEN SURGING IN FROM THE NW DURING THE AFTERNOON WITH NW WINDS GUSTING TO 20 MPH. THE NAM IS HANDLING THE DRY AIR THE BEST BUT IT STILL UNDER DOING THE DRYNESS OF THE AIRMASS ALL THE WAY BACK TO THE UPPER PLAINS. OVERNIGHT LOW DROP INTO THE MID 20S WITH STRONG MIXING AND CONTINUED GUSTY WINDS KEEPING LOW FROM FALLING ANY LOWER. MAIN CONCERN OVERNIGHT AND INTO THE MORNING HOURS ON WEDNESDAY IS THE UPPER TROUGH AXIS WHICH CROSSES THE AREA WITH A 35-40/SEC VORTICITY MAXIMUM AND SIGNIFICANT 700-300 MB LAYER DIFFERENTIAL VORTICITY SUGGESTING STRONG UPWARD VERTICAL MOTION. THE NAM AND GFS BOTH HAVE AMPLE MOISTURE BELOW 600 MB TO GENERATE SOME SCATTERED SNOW SHOWERS GIVING THE AMOUNT OF DYNAMICS. EXPECT SOME SUBLIMATING DUE TO THE DRY AIR...HOWEVER...SNOWFALL RATES COULD ALLOW FOR QUICK BURST OF SNOW IN SCATTERED SHOWERS WED MORNING MAINLY NORTH OF HIGHWAY 64. WILL UPGRADE THE MENTION OF FLURRIES TO A A CHANCE OF SNOW SHOWERS ALONG AND NORTH OF HIGHWAY 64. WE WILL ALSO INCLUDE A MENTION OF SOME VERY LIGHT ACCUMULATION OF DRY SNOW GIVEN THE COLD OVERNIGHT TEMPS ACROSS THE NW PIEDMONT EAST TO HILLSBORO...ROXBORO AND KERR LAKE. WITH STRONG MIXING NW WINDS WEDNESDAY WILL FREQUENTLY GUST UP TO 20-30 AND WITH AFTERNOON HIGHS ONLY TOPPING OUT IN THE 30S TO LOWER 40S. WIND CHILLS THROUGHOUT THE DAY WILL REMAIN VERY COLD AND ONLY IN THE 20S. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... AS OF 255 PM TUESDAY...VERY COLD AIR WILL SETTLE OVER FORECAST AREA AS HIGH PRESSURE BUILDS INTO REGION BEHIND EXITING UPPER LEVEL SYSTEM. SKIES WILL CLEAR BY SUNSET WED NIGHT WHILE WINDS WILL GRADUALLY SUBSIDE. DO NOT EXPECT AIR MASS TO DECOUPLE OVERNIGHT WHICH WILL ALLOW AIR NEAR SURFACE TO REMAIN MIXED. THIS SHOULD RESULT IN MIN TEMPS NEAR 20 DEGREES WITH WIND CHILL VALUES LATE WED NIGHT THROUGH EARLY THU MORNING BETWEEN 10 AND 15 DEGREES. 850 THERMAL TROUGH OVER REGION THU WITH 850 TEMPS MINUS 12 TO MINUS 14. WHILE NOT AS BLUSTERY AS WED...STOUT NORTH WIND THU AND AFTERNOON TEMPS ONLY IN THE 35-40 DEGREE RANGE WILL MAKE IT A VERY CHILLY DAY. SURFACE RIDGE SETTLES OVER THE AREA, SETTING UP FOR IDEAL COOLING CONDITIONS. MINS FRI MORNING 15-20 DEGREES WITH THE NORMALLY COLDER LOCALES (LOUISBURG, HENDERSON, RURAL HALL) HOVERING BETWEEN 10-13 DEGREES. AIR MASS WILL BEGIN GRADUAL MODERATION FRI AS L/W TROUGH LIFTS NE. 850MB TEMPS WARM ABOVE FREEZING AND LOW LEVEL FLOW BECOMES SW. TEMPS SHOULD REBOUND 25-30 DEGREES FROM MORNING LOWS. && .LONG TERM /SATURDAY THROUGH TUESDAY/... AS OF 255 PM TUESDAY...AIR MASS WILL CONTINUE TO MODERATE THROUGH THE PERIOD AS UPPER LEVEL RIDGE AMPLIFIES JUST OFF THE SE U.S. AND SURFACE RIDGE BECOMES ORIENTATED W-E ACROSS AREA. THIS WILL RESULT IN MILD AND DRY CONDITIONS. EXPECT TO SEE SOME PERIODS OF CLOUDINESS...MAINLY OF THE MID AND HIGH VARIETY EARLY IN PERIOD IN W-SW FLOW ALOFT...AND POSSIBLY MORNING FOG/STRATUS EARLY NEXT WEEK IN LOW LEVEL SE FLOW. THICKNESSES SUPPORT MAX TEMPS WELL ABOVE NORMAL EARLY NEXT WEEK. THIS FAR OUT...WENT A SHADE BELOW MOS GUIDANCE FOR SUN-MON. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... AS OF 200 PM TUESDAY... VFR CONDITIONS THROUGHOUT THIS EVENING. THE FRONT HAS PUSHED OFFSHORE AND NW WINDS GUSTING TO 20 MPH HAVE PERSISTED ACROSS THE AREA THIS AFTERNOON. WINDS WILL REMAIN OUT OF THE NW TONIGHT AND CONTINUE AROUND 12KT WITH SOME OCCASIONAL GUSTS. A VERY STRONG UPPER LEVEL DISTURBANCE APPROACHES FROM THE NW WEDNESDAY MORNING AND CROSSES CENTRAL NC BY EARLY AFTERNOON. THIS STRONG DISTURBANCE WILL RESULT IN THE POSSIBILITY OF A FEW SCATTERED SNOW SHOWERS FROM INT AND GSO EAST TO RDU AND RWI. SOME OF THESE BRIEF SNOW SHOWERS COULD LIMIT VISIBILITY TO A MILE AT TIMES ESPECIALLY AT INT AND GSO. THE SCATTERED SNOW SHOWERS WILL TAPER OFF FROM WEST TO EAST AFTER 16Z. NORTHWEST WINDS WILL GUST UP TO 30 MPH THROUGHOUT THE DAY WEDNESDAY. NO SIGNIFICANT IMPACT TO AVIATION ARE EXPECTED BEYOND WEDNESDAY. && .FIRE WEATHER... WINDS OF 15-20 MPH WITH FREQUENT GUSTS AROUND 30 MPH COUPLED WITH A BONE DRY AIRMASS WILL RESULT IN MINIMUM RH VALUES WEDNESDAY AFTERNOON AT OR BELOW 25%. PER COORDINATION WITH STATE FORESTRY OFFICIALS...THE MAGNITUDE OF THIS DRY AIR MASS HAS POTENTIAL TO DRY OUT FINE FUELS INTO THE SINGLE DIGIT RH. SOME MAY THINK THAT RECENT RAINS WILL HAVE DAMPENED FUELS SUFFICIENTLY. HOWEVER, OFFICIALS HAVE SEEN(ON MORE THAN ONE OCCASION) AFTER A SOAKING RAIN FOLLOWED BY A BONE DRY AIRMASS THE FINE FUEL MOISTURE DRY VERY QUICKLY. WITH SUSTAINED WINDS 10-15 MPH EXPECTED TONIGHT AND AIRMASS BECOMING DRIER WITH TIME...LITTLE CHANCE FOR RH RECOVERY TONIGHT. DUE TO THIS SITUATION...WILL ISSUE A RED FLAG WARNING FOR WEDNESDAY FOR ALL OF CENTRAL NC. && .CLIMATE... DECEMBER RECORDS AT RDU... THE MONTHLY AVERAGE TEMPERATURE WAS 48.5 MAKING DECEMBER 2007 THE 4TH WARMEST AT RDU SINCE 1944. ON DECEMBER 10TH RDU HIT 81 DEGREES SETTING AN ALL TIME RECORD HIGH TEMPERATURE FOR THE MONTH OF DECEMBER. THE PREVIOUS RECORD HIGH FOR THE MONTH OF DECEMBER WAS 79 DEGREES SET ON DECEMBER 4, 1979. YEARLY RECORDS FOR RALEIGH AND RDU... RDU RECEIVED 35.81 INCHES OF RAIN IN 2007...MAKING 2007 THE 7TH DRIEST YEAR ON RECORD AT RDU (RECORDS GOING BACK TO 1944). IT IS WORTH NOTING THE 4.45 INCHES WHICH FELL IN DECEMBER KEPT THE AREA FROM FALLING IN THE TOP 3 DRIEST YEARS OF ALL TIME GOING BACK TO 1887. RDU RECORDED 92 DAYS OF MEASURABLE RAINFALL IN 2007. THIS TIES THE FEWEST NUMBER OF DAYS WITH MEASURABLE RAINFALL(0.01 INCHES AND GREATER) RECORDED AT RDU (GOING BACK TO 1944). THIS ALSO TIES THE RECORD TO THE THIRD FEWEST DAYS OF MEASURABLE RAINFALL IN A YEAR FOR THE ENTIRE RALEIGH AREA GOING BACK TO 1887. DECEMBER RECORDS AT GSO... GSO EXPERIENCED THE 4TH WARMEST DECEMBER ON RECORD WITH AN AVERAGE TEMPERATURE OF 47 DEGREES. ON DECEMBER 10TH GSO TIED ITS ALL TIME RECORD HIGH FOR DECEMBER OF 78 DEGREES. YEARLY RECORDS AT GSO... GSO RECEIVED 31.47 INCHES OF RAIN IN 2007 MAKING 2007 THE 4TH DRIEST YEAR ON RECORD AT GSO GOING BACK TO 1928. 2007 WAS ALSO THE 4TH DRIEST YEAR ON RECORD FOR THE ENTIRE GREENSBORO AREA GOING BACK TO 1903. GSO RECORDED 86 DAYS OF MEASURABLE RAINFALL (0.01 INCHES AND GREATER) IN 2007 WHICH WAS THE SECOND FEWEST NUMBER OF RAIN DAYS RECORDED AT GSO. THE FEWEST NUMBER OF DAYS WITH MEASURABLE RAINFALL IN A YEAR WAS 85 DAYS SET IN 1986. && .RAH WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FOR ALL OF CENTRAL NC 9 AM TO 6 PM WEDNESDAY. && SYNOPSIS...DM NEAR TERM...JO SHORT TERM...WSS LONG TERM...WSS AVIATION...JO FIRE WEATHER...WSS CLIMATE...JO/BSD/DM
Hazardous weather outlook, Jan 1, 4:33 AM EST, 10 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 433 AM EST TUE JAN 1 2008 NCZ007>011-021>028-038>041-043-020945- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- WILSON- 433 AM EST TUE JAN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE AIR WILL TURN MUCH COLDER WITH GUSTY WINDS TONIGHT. WIND CHILL READINGS WILL DROP INTO THE LOWER 20S AND TEENS. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ISOLATED SNOW SHOWERS EARLY WEDNESDAY MAY LEAVE A TRACE OF SNOW ON COLD HIGHWAYS SURFACES. TEMPORARY LOCALIZED SLICK SPOTS ON HIGHWAYS MAY DEVELOP AND MOTORISTS SHOULD STAY ADVISED OF LATEST CONDITIONS. WIND CHILL READINGS IN THE 20S AND TEENS WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. NCZ042-073>078-083>086-088-089-020945- JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 433 AM EST TUE JAN 1 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE AIR WILL TURN MUCH COLDER WITH GUSTY WINDS TONIGHT. WIND CHILL READINGS WILL DROP INTO THE LOWER 20S AND TEENS. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WIND CHILL READINGS IN THE 20S AND TEENS WILL CONTINUE WEDNESDAY AND WEDNESDAY NIGHT. OTHERWISE HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
Nearby
Red Flag Warnings in North Carolina, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.